کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
1152972 958311 2013 6 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Jackknife estimation with a unit root
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آمار و احتمال
پیش نمایش صفحه اول مقاله
Jackknife estimation with a unit root
چکیده انگلیسی

We study jackknife estimators in a first-order autoregression with a unit root. Non-overlapping sub-sample estimators have different limit distributions, so the jackknife does not fully eliminate first-order bias. We therefore derive explicit limit distributions of the numerator and denominator to calculate the expectations that determine optimal jackknife weights. Simulations show that the resulting jackknife estimator produces substantial reductions in bias and RMSE.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Statistics & Probability Letters - Volume 83, Issue 7, July 2013, Pages 1677–1682
نویسندگان
, ,